# SDR UPS96821402

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 0327075T6
- Condition: Corrosion
- Location: Bs 50-40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  INTERCOSTAL BEAM HAS EXFOLIATED CORROSION FS 40 TO 50 RBL 30 AT CABIN FLOOR BEAM.  REPLACED INTERCOSTAL SECTION PER SRM 51-1-20D.
